# SDR F3LA200200112

- Difficulty date: March 16, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N314FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25256
- Aircraft time: 29,562 hours, 15,405 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CORROSION ON FLOOR STRINGER AT STA 793, LBL 3.  FABRICATED AND INSTALLED REPAIR PER SRM 53-00-53.
